# SDR ASOA201000148

- Difficulty date: February 2, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 18,807 hours, 16,043 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: No Test
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT FAILED FUNCTIONAL CHECK.   UPON INSPECTION FOUND AIRFRAME INSULATION TO BE IN DOOR FRAME. REPOSITIONED INSULATION AS REQUIRED. DOOR FUNCTIONAL CHECK GOOD IAW AMM 52-21-00 TASK 52-21-00-720-801.
